# SDR SWAA2023102006016

- Difficulty date: September 30, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION - CORROSION ON INNER CHORD BS 705 LBL 62.25 WL 208 (MARKED)<[01] REMOVED CORROSION ON INNER CHORD BS 705 LBL 62.25 WL 208 IN THE AREA OF 1'X1'X0.012'. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A-1;[02] REMOVED CORROSION ON INNER CHORD BS 705 LBL 62.25 WL 208 IN THE AREA OF 1'X1'X0.012'. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A-1 CORRECTED MEASUREMENT.;[03] CERTIFIED EDIT;[04] UPDATED STEP 3;[05] REMOVED CORROSION ON INNER CHORD BS 705 LBL 62.25 WL 208 IN THE AREA OF 1'X1'X0.012'. FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A-1. INNER CHORD TO REPLACED ON FAULT TTG8Q00NR5DB. FAULT COMPLETE.;[06] UPDATED MEASUREMENT TABLE;[07] VERIFIED COMPLETION OF ACTIONS 5 AND MEASUREMENT TABLE.
